Abstract

We investigate analytically and numerically the existence and stability properties of three-wave solitons resulting from double-resonance (type I plus type II) parametric interaction in a purely quadratic nonlinear medium. The existence of a family of stable solitons for the double-resonance model is demonstrated in a broad parameter range. Moreover, these solitons are shown to exhibit multistability, a feature that is potentially useful for optical switching applications. Finally, we find and present a novel family of quasi solitons.

© 1999 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Quadratic solitons resulting from double-resonance wave mixing

Isaac Towers, Alexander V. Buryak, Rowland A. Sammut, and Boris A. Malomed
J. Opt. Soc. Am. B 17(12) 2018-2025 (2000)

Parametric spatial solitary waves due to type II second-harmonic generation

Alexander V. Buryak, Yuri S. Kivshar, and Stefano Trillo
J. Opt. Soc. Am. B 14(11) 3110-3118 (1997)

Stable self-guided propagation of two optical harmonics coupled by a microwave or a terahertz wave

Victoria V. Steblina, Alexander V. Buryak, Rowland A. Sammut, Deyu Zhou, Mordechai Segev, and Paul Prucnal
J. Opt. Soc. Am. B 17(12) 2026-2031 (2000)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (3)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (5)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription